I have a very oily skin and thats mainly why i get acene on my face . I have acene mostly on my cheecks area sometimes on my forehead , but it wasnt very bad but i was bothered with my oily skin more than my acene because i didnot have much . I have gone for a dermatologist and he has prescribed 100mg for 4 months but for a reason i took it only for 2 it got rid of my acene but i still had an oily face after stopping taking the medicine after 2 months i got more acene on my face and most of it is under my skin which is really annoying . I went to the same doctor again after 3 months and he prescribed the same antibiotic 100mg for 2 more months . I have been taking them for a month now but i havent seen a diffrenece in my skin . I still have acene under my skin and it really bothers me . The thing is i read reviews about the antibiotic and how its supposed to be working and its not working that way for me . I am not get dry skin acene is not showing up on my skin after 1-2 and no improvement in my skin is been noticed . I think the medicine is not working for me because along with the antibiotic he gave me a gel to apply at night on the pimples but the thing is i am not getting any all i do get is acene under my skin . Is it the way its supposed to work ? Should i continue or stop taking it ?
No responses have yet been posted. Add your response to this question.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2010 • 2 answers
Posted 15 Mar 2012 • 2 answers
Posted 25 Apr 2014 • 1 answer
Posted 17 Apr 2015 • 1 answer
Posted 12 Aug 2016 • 0 answers